# SDR DALA2023110108991

- Difficulty date: October 29, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 111,883 hours, 16,119 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 1L & 1R SLIDE LIGHT INOP. CORRECTIVE ACTION: MCC NOTIFIED FWD "DOORS" SLIDE ARMED LIGHTS TO MEL 52-11-01. ARM LIGHTS ON F/A PANEL OPS NORMAL. PLACARDS INSTALLED C/W "M" PROC. OK FOR SERVICE. (4365046)
